AMS eContent Search Results
Matches for: msc=(35B27) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Marcone C. Pereira and Ricardo P. Silva. Correctors for the Neumann problem in thin domains with locally periodic oscillatory structure. Quart. Appl. Math. 73 (2015) 537-552. MR 3400758.
Abstract, references, and article information
View Article: PDF

[2] H. T. Banks, D. Cioranescu, A. K. Criner and W. P. Winfree. Modeling the flash-heat experiment on porous domains. Quart. Appl. Math. 70 (2012) 53-67. MR 2920615.
Abstract, references, and article information
View Article: PDF

[3] Pablo Pedregal. A note on Young measures and correctors in $\Gamma$-convergence and homogenization. Quart. Appl. Math. 68 (2010) 661-669. MR 2761509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Nicolas Charalambakis and François Murat. Two stable-by-homogenization models in simple shearing of rate-dependent non-homogeneous materials. Quart. Appl. Math. 68 (2010) 395-419. MR 2676968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Didier Bresch and Vuk Milisic. High order multi-scale wall-laws, Part I: The periodic case. Quart. Appl. Math. 68 (2010) 229-253. MR 2663000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pablo Pedregal and Francisco Periago. Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation. Quart. Appl. Math. 64 (2006) 529-546. MR 2259053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. Hill, J. Rubinstein and P. Sternberg. A modified Ginzburg-Landau model for Josephson junctions in a ring. Quart. Appl. Math. 60 (2002) 485-503. MR MR1914438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. Shkoller, A. Maewal and G. A. Hegemier. A dispersive continuum model of jointed media. Quart. Appl. Math. 52 (1994) 481-498. MR MR1292199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert E. Miller. The eigenvalue problem for a class of long, thin elastic structures with periodic geometry. Quart. Appl. Math. 52 (1994) 261-282. MR MR1276237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] C.-M. Brauner, P. C. Fife, G. Namah and C. Schmidt-Lainé. Propagation of a combustion front in a striated solid medium: a homogenization analysis. Quart. Appl. Math. 51 (1993) 467-493. MR MR1233525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Grégoire Allaire and Robert V. Kohn. Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions. Quart. Appl. Math. 51 (1993) 675-699. MR MR1247434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Grégoire Allaire and Robert V. Kohn. Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials. Quart. Appl. Math. 51 (1993) 643-674. MR MR1247433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1